# SDR USAA20090410SB056

- Difficulty date: April 6, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE GOING THROUGH FL320, EN ROUTE FROM MIA TO CLT, THE NR 1 ENGINE ENCOUNTERED A COMPRESSOR STALL.  THE N1 AT THE TIME WAS 100 PERCENT.  CAPTAIN PULLED THE THROTTLE BACK TO IDLE AND MADE THE DECISION TO DIVERT TO JAX.  CAPTAIN WAS AWARE OF PREVIOUS HISTORY AND HOT RUNNING ENGINE.  THE ENGINE IS RUNNING 70 DEGREES HOTTER THAN THE NR 2 ENGINE.  FLIGHT LANDED AT JAX WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 1 ENGINE ASSEMBLY IN ASSOCIATION WITH JOB CARD 03L506710003.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
